MathSciNet Relay Station
MathSciNet bibliographic data
MR2951273 (2012m:94064) 94A08 (65J22 92C55)
Lefkimmiatis, Stamatios; Bourquard, Aurélien; Unser, Michael Hessian-based norm regularization for image restoration with biomedical applications. IEEE Trans. Image Process. 21 (2012), no. 3, 983–995.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement